# SDR CALA9900419

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 1801-1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DAMAGED CHANNEL SECTION IN CENTER CARGO BAY AT STA 1801-1841.  THE CHANNEL WAS REPLACED WITH A NEW CHANNEL IAW MM 25-52-01.
